# SDR SWIA2020033049719

- Difficulty date: February 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH SEAL RETAINER SCREWS ARE CORRODED        (C-CHECK)   RO:3/26/2020REMOVED CREW ESCAPE HATCH SEAL RETAIINER SCREWS IAW CRJ 200 AMM. / REPLACED CREW ESCAPE HATCH SEAL RETAINER SCREWS IAW CRJ 200 AMM.
